Year 2017, Volume , Issue 15, Pages 48 - 60 2017-03-01

IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER

Ashok Dnyandeo GODASE [1] , Macchindra DHAKNE [2]


Abstaract−Many author studied coupled Fibonacci sequences and multiplicative coupled Fi- bonacci sequences of lower order two, three and four etc. In this paper we defined multiplicative coupled Fibonacci Sequences of rthorder under 2rdifferent schemes. Some new identities for these sequences are established under one specific scheme
−Fibonacci Sequence, Coupled Fibonacci Sequence, Recurrence Relation
Other ID JA76PP62AE
Journal Section Research Article
Authors

Author: Ashok Dnyandeo GODASE

Author: Macchindra DHAKNE

Dates

Publication Date : March 1, 2017

Bibtex @ { jnt381370, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2017}, volume = {}, pages = {48 - 60}, doi = {}, title = {IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER}, key = {cite}, author = {GODASE, Ashok Dnyandeo and DHAKNE, Macchindra} }
APA GODASE, A , DHAKNE, M . (2017). IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER. Journal of New Theory , (15) , 48-60 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34514/381370
MLA GODASE, A , DHAKNE, M . "IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER". Journal of New Theory (2017 ): 48-60 <https://dergipark.org.tr/en/pub/jnt/issue/34514/381370>
Chicago GODASE, A , DHAKNE, M . "IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER". Journal of New Theory (2017 ): 48-60
RIS TY - JOUR T1 - IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER AU - Ashok Dnyandeo GODASE , Macchindra DHAKNE Y1 - 2017 PY - 2017 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 48 EP - 60 VL - IS - 15 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER %A Ashok Dnyandeo GODASE , Macchindra DHAKNE %T IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER %D 2017 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 15 %R %U
ISNAD GODASE, Ashok Dnyandeo , DHAKNE, Macchindra . "IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER". Journal of New Theory / 15 (March 2017): 48-60 .
AMA GODASE A , DHAKNE M . IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER. JNT. 2017; (15): 48-60.
Vancouver GODASE A , DHAKNE M . IDENTITIES FOR MULTIPLICATIVE COUPLED FIBONACCI SEQUENCES OF RTH ORDER. Journal of New Theory. 2017; (15): 60-48.

Authors of the Article
Ashok Dnyandeo GODASE [1]
Macchindra DHAKNE [2]